MAUDE Adverse Event Report: ABBOTT MEDICAL CINCH LEAD ANCHOR; SCS ANCHOR

ABBOTT MEDICAL CINCH LEAD ANCHOR; SCS ANCHOR
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs octrode percutaneous lead, model: 3186, udi: (b)(4), serial: n/a batch: 10574518.
 
Event or Problem Description
It was reported that the patient has discomfort at the anchor site.It is unknown which anchor attributed to this issue.Surgical intervention may be pending to address this issue.
 
Event or Problem Description
Additional information received reports that surgical intervention was undertaken on (b)(6) 2026 in which the anchor was explanted.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23640719
Report Number1627487-2025-05828
Device Sequence Number18636515
Product Code GZB
UDI-Device Identifier05415067024091
UDI-Public(01)05415067024091(10)10574518(17)261024
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081208
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1194
Device Catalogue Number1194
Device Lot Number10574518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/18/2026
03/16/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/16/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR.; SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexUnknown
Patient Weight73 KG